| Model Number |
H7493808012350 |
| Medical Device Problem Codes |
Break (1069); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) hospital.E1: initial reporter phone: (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that shaft break and balloon rupture occurred.The 75% stenosed target lesion was located in a shunt graft in a mildly tortuous and mildly calcified coronary artery.Following stent implantation, a 3.5 mm x 12 mm quantum maverick balloon catheter was advanced for post-dilatation.However, during the delivery of the catheter, the delivery system was fractured, and the procedure took longer due to the balloon rupture.The device was promptly removed, and the procedure was completed with a different device.There were no patient complications reported, and the patient was stable following the procedure.
Event or Problem Description
It was reported that shaft break and balloon rupture occurred.The 75% stenosed target lesion was located in a shunt graft in a mildly tortuous and mildly calcified coronary artery.Following stent implantation, a 3.5mm x 12mm quantum maverick balloon catheter was advanced for post-dilatation.However, during the delivery of the catheter, the delivery system was fractured, and the procedure took longer due to the balloon rupture.The device was promptly removed, and the procedure was completed with a different device.There were no patient complications reported, and the patient was stable following the procedure.
Additional Manufacturer Narrative
D4.Lot number updated from 0035331397 to 0035232240.E1.Initial reporter facility name: (b)(6) hospital.E1.Initial reporter phone: (b)(6).
Additional Manufacturer Narrative
E1.Initial reporter facility name: (b)(6) hospital.E1.Initial reporter phone: (b)(6).Device evaluated by mfr: quantum maverick 3.50x12 was returned for analysis.A visual and tactile examination of the hypotube found multiple kinks along the shaft and a break at 82.5cm distal to the distal end of the strain relief.A visual and tactile examination of the outer and inner lumen and mid-shaft section found no issues.A detailed microscopic examination of the balloon material identified no tears or pinholes in the balloon.Tip showed no signs of tip damage.A microscopic examination of the proximal and distal markerbands identified no damage.A leakage analysis was performed.Using an inflation aid, it was possible to attach the aid to the broken section of the hypotube and inflate the balloon to the rated burst pressure (rbp) of 20 atmospheres (atm).The device was attached to the inflation aid, and the balloon inflated without issue.The encore device was verified prior to use with the druck gauge.
Event or Problem Description